bbypants86 (bbypants86) wrote in vaginapagina,
bbypants86
bbypants86
vaginapagina

Just looking for clarification - HBC Withdrawal

In ref to this post: http://community.livejournal.com/vaginapagina/17656471.html

I've been off HBC for 1 month+ few days.  When my period arrived this month, it was precisely on time (mirror to the date/days if I were still taking HBC).  I experienced absolutely no symptoms of ovulation or PMS.  No sore breasts like I normally would off HBC, etc.  It was just..  Boom.  There on the 17th.

If I'm ovulating right now, because many women do not ovulate textbook every 14 days(?), could my current symptoms of nausea, sore breasts and period-like cramps be the culprit of ovulation and my hormones going back to the norm (and not pregnancy)?  Even if I were taking HBC for ONLY 3 months, is it still possible I could still experience withdrawal symptoms?

I'm sorry to be a pain in the arse.  I just really do not feel 'right', though realize from the responses to my previous post it's utterly impossible my symptoms are cause of pregnancy -- and so quickly, too.  I can't attribute any of this to being sick/something viral.


Again -- many thanks


Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment